# SDR SWIA202266572

- Difficulty date: August 12, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS295 AND FS310 BETWEEN STGR15L AND STGR16L IS CORRODED.     (C-CHECK RO 9/28/2022)    REPLACED  INSTALLED INTERCOSTAL AT FS 295 - FS310 BETWEEN STGR15L - STGR16L PN# 601R31109-15 IAW CRJ200 SRM 51-42-06 AND 51-42-21. REFERENCE CONTINUE CARD FOR WORK PERFORMED.
